# SDR F3LA2021072100056

- Difficulty date: July 10, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N202FR
- Make and model: Airbus A320-214
- Aircraft serial: 03431
- Aircraft time: 44,492 hours, 17,415 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D3664709
- Part serial: M21305
- Condition: Leaking
- Location: R1 Door
- Part time: 3,079 hours, 1,333 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 SLIDE RESERVOIR PRESSURE IS FOUND OUT OF LIMITS.  PER EO # A0-25EO-35106, AD 2020-25-03.  REMOVED R1 DOOR SLIDE ASSY IAW AMM 25-62 44-012-A. INSTALLED R1 DOOR SLIDE ASSY PER AMM 23-62-44-400-805-A. TEST OK.
